# SDR AWXA200701026

- Difficulty date: August 13, 2007
- Submitted: August 28, 2007
- Operation: Air carrier
- Aircraft: N303AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24010
- Aircraft time: 60,316 hours, 41,039 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: 69374024
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - C-18 CHECK - NR 5987942, CRACK ON R1 DOOR SURROUND ATTACH ANGLE, BS 294.5, S-17R.  REPLACED R1 DOOR SURROUND ATTACH ANGLE, BS 294.5, S-17R IAW B737-300 SRM 51-40-02-0G, FIG 3, 8, AND 12.
